Can Organ Transplant Medications Cause Diabetes?

Q:

Can organ transplant medications cause diabetes?

A:

Yes, some organ transplant medications may cause diabetes.

After your organ transplantation, you will need to take medications for your remaining years to avoid organ rejection. On one hand, these medication is helpful to achieve that. On the other hand, many of these medications, including tacrolimus and steroids, may cause diabetes.

 

Keywords: medications cause diabetes; medications that can cause diabetes; medications that cause diabetes

 

 

Related FAQ:

Can Foods Cause Diabetes? Like Sugar?

Eating too much sugar cause diabetes?

What Causes Ketoacidosis Diabetes?

* The Content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding a medical condition.